Research Repository

Reverses of Callebaut discrete inequality via some results due to Zhuang

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and McAndrew, Alasdair ORCID: 0000-0003-1558-9412 (2017) Reverses of Callebaut discrete inequality via some results due to Zhuang. Turkish Journal of Inequalities, 1 (1). 15 - 25. ISSN 2602-4187

[img] Text
TJI.pdf
Restricted to Repository staff only

Download (198kB)
Item Type: Article
Uncontrolled Keywords: Zhuang’s inequality; Cauchy-Bunyakovsky-Schwarz inequality; Young’s inequality; Kantorovich’s ratio
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 23 Aug 2018 04:46
Last Modified: 19 Aug 2019 07:32
URI: http://vuir.vu.edu.au/id/eprint/36640
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar